# SDR 2003UALA00862

- Difficulty date: November 14, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 16,065 hours, 2,374 cycles
- Engine: Pwa PW4090
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 246 FLOORBEAM LBL 7.88 VERTICAL STIFFENER CRACKED.  MAJOR REPAIR ACCOMPLISHED.  STIFFENER REPLACED.
